# SDR USAA2010022690454

- Difficulty date: February 18, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 51,786 hours, 20,927 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CORROSION ON FLOORBEAM FORWARD LOWER SURFACE AT BS 377.7 BETWEEN LBL 9.25 TO LBL 35.75.  REPAIRED FLOORBEAM AT BS 377.7 BETWEEN LBL 9.25 TO LBL 35.75 IAW B757 SRM 53-00-51.
